# SDR TWRA96273

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND L2 MED EMERGENCY LIGHT INOP.  REPLACED EMERGENCY LIGHT ASSEMBLY.  OPS CHECKED OK PER MM 33-51-00.  (M)
